Volume 39,Issue 3,2019 Table of Contents

   
Other Issues:  
  

Contents

The Normalized Laplacian Spectrum of Subdivision Vertex-Edge Corona for Graphs
  Muchun LI, You ZHANG and Fei WEN
  Published May 20, 2019
  2019,39(3):221-232 [Abstract(520)]  [View PDF 204.64 K (576)]
  
On the Distance Spectra of Several Double Neighbourhood Corona Graphs
  Xiaojing XU, Zhiping WANG and Jiaxue XU
  Published May 20, 2019
  2019,39(3):233-248 [Abstract(418)]  [View PDF 379.23 K (437)]
  
Bipartite Version of the Erd\H{o}s-S\'{o}s Conjecture
  Xinmin HOU and Chenhui LU
  Published May 20, 2019
  2019,39(3):249-253 [Abstract(434)]  [View PDF 99.70 K (427)]
  
A Criterion on the Finite $p$-Nilpotent Groups
  Xiangyang XU and Yangming LI
  Published May 20, 2019
  2019,39(3):254-258 [Abstract(401)]  [View PDF 91.60 K (448)]
  
Analysis on an SEIR Epidemic Model with Logistic Death Rate of Virus Mutation
  Jianzhong GAO and Tailei ZHANG
  Published May 20, 2019
  2019,39(3):259-268 [Abstract(384)]  [View PDF 487.95 K (463)]
  
Hexagonal Patterns in the 2-D Lengyel-Epstein System
  Li-na ZHANG and Fei XU
  Published May 20, 2019
  2019,39(3):269-276 [Abstract(364)]  [View PDF 108.93 K (399)]
  
On Generating New $(2+1)$-Dimensional Super Integrable Systems
  Hanyu WEI and Tiecheng XIA
  Published May 20, 2019
  2019,39(3):277-288 [Abstract(379)]  [View PDF 119.00 K (393)]
  
Common Best Proximity Points Theorems
  Lijun CHEN
  Published May 20, 2019
  2019,39(3):289-294 [Abstract(411)]  [View PDF 89.84 K (452)]
  
Estimate and Fekete-Szeg\"{o} Inequality for a Class of $m$-Fold Symmetric Bi-Univalent Function Defined by Subordination
  Dong GUO, Huo TANG, En AO and Liangpeng XIAO
  Published May 20, 2019
  2019,39(3):295-303 [Abstract(442)]  [View PDF 120.91 K (439)]
  
Self-Normalized Exponential Inequalities for Martingales
  Shen WANG
  Published May 20, 2019
  2019,39(3):304-314 [Abstract(424)]  [View PDF 126.54 K (404)]
  
Path Cover in $K_{1,4}$-Free Graphs
  Mingda LIU, Xiaodong CHEN and Mingchu LI
  Published May 20, 2019
  2019,39(3):315-320 [Abstract(433)]  [View PDF 112.17 K (389)]
  
Solution Path of the Perturbed Karush-Kuhn-Tucker System for Stochastic Nonlinear Programming with Inequality Constraints
  Liwei ZHANG, Shengzhe GAO and Shaoyan GUO
  Published May 20, 2019
  2019,39(3):321-330 [Abstract(419)]  [View PDF 132.17 K (357)]